Hi ladies, hope we're all managing ok today.
This is the 1st question I've asked on here so hope I'm logging it in the right place!
I was diagnosed with stage 4 endo in August 2010 and have been taking the pill back to back since then.
I had to stop taking Microgynon due to excessive water retention and weight gain.
I tried Trinovum which had the same effect and have been taking Yasmin for just over a year now.
It's been ok apart from the mood swings...and breast reduction! I was able to lose some of the weight I gained and only have what we know as a 'normal' amount of water retention, I don't have to take prescribed water tablets anymore.
Suddenly though, I'm finding it difficult to manage my weight again even though Im trying to follow the endo diet as strictly as I can - I am currently experimenting with cutting out wheat - and exercsiing when I feel able to.
Does anyone have any tips on which pill I could switch to that does not cause weight gain or water retention?
I'm wary of changing as hate the mood swings and the 'trial and error' trying to see if I blow up like a ballon again.
Any comments would be appreciated.
Have a good day, Michelle xx